H. H. Cho and S.-R. Kim, The competition number of a graph having exactly one hole, Discrete Math. 303 (2005), no. 1-3, 32-41.
J. E. Cohen, Interval Graphs and Food Webs: a finding and a problem, Document 17696-PR, RAND Corporation, Santa Monica, CA, 1968.
J. E. Cohen, Food Webs and Niche Space, Princeton University Press, Princeton, NJ, 1978.
S.-R. Kim, The competition number and its variants, Quo vadis, graph theory?, 313-326, Ann. Discrete Math., 55, North-Holland, Amsterdam, 1993.
S.-R. Kim, On competition graphs and competition numbers, Commun. Korean Math. Soc. 16 (2001), no. 1, 1-24.
S.-R. Kim, Graphs with one hole and competition number one, J. Korean Math. Soc. 42 (2005), no. 6, 1251-1264.
S.-R. Kim, J. Y. Lee, and Y. Sano, The competition number of a graph whose holes do not overlap much, Discrete Appl. Math. 158 (2010), no. 13, 1456-1460.
S.-R. Kim, B. Park, and Y. Sano, The competition numbers of Johnson graphs, Discuss. Math. Graph Theory 30 (2010), 449-459.
S.-R. Kim and F. S. Roberts, Competition numbers of graphs with a small number of triangles, Discrete Appl. Math. 78 (1997), no. 1-3, 153-162.
S.-R. Kim and Y. Sano, The competition numbers of complete tripartite graphs, Discrete Appl. Math. 156 (2008), no. 18, 3522-3524.
J. Y. Lee, S.-R. Kim, S.-J. Kim, and Y. Sano, The competition number of a graph with exactly two holes, Ars Combin. 95 (2010), 45-54.
R. J. Opsut, On the computation of the competition number of a graph, SIAM J. Algebraic Discrete Methods 3 (1982), no. 4, 420-428.
B. Park, S.-R. Kim, and Y. Sano, On competition numbers of complete multi- partite graphs with partite sets of equal size, preprint RIMS-1644 October 2008. (http://www.kurims.kyoto-u.ac.jp/preprint/file/RIMS1644.pdf)
B. Park, S.-R. Kim, and Y. Sano, The competition numbers of complete multipartite graphs and mutually orthog- onal Latin squares, Discrete Math. 309 (2009), no. 23-24, 6464-6469.
B. Park and Y. Sano, The competition numbers of ternary Hamming graphs, Appl. Math. Lett. 24 (2011), 1608-1613.
F. S. Roberts, Food webs, competition graphs, and the boxicity of ecological phase space, Theory and applications of graphs (Proc. Internat. Conf., Western Mich. Univ., Kala- mazoo, Mich., 1976), pp. 477-490. Lecture Notes in Math., Vol. 642, Springer, Berlin, 1978.
Y. Sano, The competition numbers of regular polyhedra, Congr. Numer. 198 (2009), 211-219.
Y.Wu and J. Lu, Dimension-2 poset competition numbers and dimension-2 poset double competition numbers, Discrete Appl. Math. 158 (2010), no. 6, 706-717.